Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Meds
Feb 18, 2008

Hello,

I've been positive for almost 2 years, My CD4 is around 650 and my viral load is now undectable, I am taking 1 Kivexa and 3 Rayetaz per day, I am always feeling nauseous (especially in the mornings) and I've noticed that my overall appetite has changed, I've tried to alter my diet but alas no luck, I've had 3 major bouts with pnemounia in the last 2 years and I catch a cold when someone whispers, I am a 41 year old male and a smoker, I was wondering if you had any suggestions re: the above side effects.

Thanks

Jim

Response from Dr. Wohl

Dear Jim,

The nausea may be coming from the HIV meds and there may be other options depending on your history. I would discuss this with your doc. If a change is not desired, then trying various anti-nausea medications may do the trick.

The colds and pneumonia suggest a problem with your immune function despite a good CD4 cell count. The smoking may be the culprit. Stopping smoking should be your number one priority. In the US there is a new medication called Chantix that is working well for my patients. Regardless, you should cut down by 50% then try to quit.

Good luck

DW



Previous
help for the people who posted INDIA and HIV.. dr young plz post
Next
Bleed during intercourse(both are HIV negative)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement